# SDR C8GA20090249

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 2024T4
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FWD CARGO, MOD RIB AT FWD OF STATION 640 IS BENT ON STR 25L.  REMOVED DAMAGED SECTION AND FABRICATED ANGLE FROM 2024 T4. INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
